# SDR DALA2024092309338

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 72,768 hours, 9,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 STR-14L WAS FOUND CRACKED BETWEEN STR 53.7 AND 53.8. CORRECTIVE ACTION: COMPLIED WITH ERA 620848-33. (0566962)
